Publications
Search

Publications :: Search

On the metamathematics of the P vs. NP question.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: On the metamathematics of the P vs. NP question.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2007
    Publication type: Conference paper
    Authors:
    No. First name Last name Show
    1. Newton C. A. da Costa
    2. Francisco A. Doria
    3. E. Bir
    Download (by DOI): 10.1016/j.amc.2006.12.012
    BibTeX: journals/amc/CostaDB07
    DBLP: db/journals/amc/amc189.html#CostaDB07
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2007
    Volume: 189
    Number: 2
    DBLP: db/journals/amc/amc189.html